Controlling λ-invariants for the double and triple product p-adic L-functions
Journal de théorie des nombres de Bordeaux, Volume 33 (2021) no. 3.1, pp. 733-778.

In the late 1990s, Vatsal showed that a congruence modulo p ν between two modular forms implied a congruence between their respective p-adic L-functions. We prove an analogous statement for both the double product and triple product p-adic L-functions, L p (fg) and L p (fgh): the former is cyclotomic in its nature, while the latter is over the weight-space. As a corollary, we derive transition formulae relating analytic λ-invariants of congruent Galois representations for V f V g , and for V f V g V h , respectively.

À la fin des années 1990, Vatsal a montré qu’une congruence modulo p ν entre deux formes modulaires implique une congruence entre leurs fonctions L p-adiques. Nous prouvons des énoncés analogues pour les fonctions L p-adiques L p (fg) et L p (fgh) associées aux produits double et triple de formes modulaires : la première est de nature cyclotomique, tandis que l’autre est définie sur l’espace des poids.

Comme corollaire, nous obtenons des formules de transition reliant les invariants λ analytiques des représentations de Galois congruentes pour V f V g et V f V g V h respectivement.

Received:
Revised:
Accepted:
Published online:
DOI: 10.5802/jtnb.1177
Classification: 11F33, 11F67, 11G40, 11R23
Keywords: Iwasawa theory, $p$-adic $L$-functions, automorphic forms
Delbourgo, Daniel 1; Gilmore, Hamish 1

1 Department of Mathematics and Statistics University of Waikato Gate 8, Hillcrest Road Hamilton 3240, New Zealand
@article{JTNB_2021__33_3.1_733_0,
     author = {Delbourgo, Daniel and Gilmore, Hamish},
     title = {Controlling $\lambda $-invariants for the double and triple product $p$-adic $L$-functions},
     journal = {Journal de th\'eorie des nombres de Bordeaux},
     pages = {733--778},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {33},
     number = {3.1},
     year = {2021},
     doi = {10.5802/jtnb.1177},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/jtnb.1177/}
}
TY  - JOUR
AU  - Delbourgo, Daniel
AU  - Gilmore, Hamish
TI  - Controlling $\lambda $-invariants for the double and triple product $p$-adic $L$-functions
JO  - Journal de théorie des nombres de Bordeaux
PY  - 2021
SP  - 733
EP  - 778
VL  - 33
IS  - 3.1
PB  - Société Arithmétique de Bordeaux
UR  - http://archive.numdam.org/articles/10.5802/jtnb.1177/
DO  - 10.5802/jtnb.1177
LA  - en
ID  - JTNB_2021__33_3.1_733_0
ER  - 
%0 Journal Article
%A Delbourgo, Daniel
%A Gilmore, Hamish
%T Controlling $\lambda $-invariants for the double and triple product $p$-adic $L$-functions
%J Journal de théorie des nombres de Bordeaux
%D 2021
%P 733-778
%V 33
%N 3.1
%I Société Arithmétique de Bordeaux
%U http://archive.numdam.org/articles/10.5802/jtnb.1177/
%R 10.5802/jtnb.1177
%G en
%F JTNB_2021__33_3.1_733_0
Delbourgo, Daniel; Gilmore, Hamish. Controlling $\lambda $-invariants for the double and triple product $p$-adic $L$-functions. Journal de théorie des nombres de Bordeaux, Volume 33 (2021) no. 3.1, pp. 733-778. doi : 10.5802/jtnb.1177. http://archive.numdam.org/articles/10.5802/jtnb.1177/

[1] Castella, Francesc; Kim, Chan-Ho; Longo, Matteo Variation of anticyclotomic Iwasawa invariants in Hida families, Algebra Number Theory, Volume 11 (2017) no. 10, pp. 2339-2368 | DOI | MR | Zbl

[2] Choi, Suh Hyun; Kim, Byoung Du Congruences of two-variable p-adic L-functions of congruent modular forms of different weights, Ramanujan J., Volume 43 (2017) no. 1, pp. 163-195 | DOI | MR

[3] Coates, John; Perrin-Riou, Bernadette On p-adic L-functions attached to motives over , Algebraic number theory (Advanced Studies in Pure Mathematics), Volume 17, Academic Press Inc., 1989, pp. 23-54 | DOI | MR

[4] Darmon, Henri; Rotger, Victor Diagonal cycles and Euler systems II: the Birch and Swinnerton-Dyer conjecture for Hasse-Weil-Artin L-functions, J. Am. Math. Soc., Volume 30 (2017) no. 3, pp. 601-672 | DOI | MR

[5] Delbourgo, Daniel Variation of the analytic λ-invariant over a solvable extension, Proc. Lond. Math. Soc., Volume 120 (2020) no. 6, pp. 918-960 | DOI | MR | Zbl

[6] Delbourgo, Daniel Variation of the algebraic λ-invariant over a solvable extension, Math. Proc. Camb. Philos. Soc., Volume 170 (2021) no. 3, pp. 499-521 | DOI | MR

[7] Delbourgo, Daniel; Lei, Antonio Congruences modulo p between ρ-twisted Hasse-Weil L-values, Trans. Am. Math. Soc., Volume 370 (2018) no. 11, pp. 8047-8080 | DOI | MR

[8] Delbourgo, Daniel; Lei, Antonio Heegner cycles and congruences between anticyclotomic p-adic L-functions over CM-extensions, New York J. Math., Volume 26 (2020), pp. 496-525 | MR

[9] Emerton, Matthew; Pollack, Robert; Weston, Tom Variation of Iwasawa invariants in Hida families, Invent. Math., Volume 163 (2006), pp. 523-580 | DOI | MR | Zbl

[10] Fukunaga, Kengo Triple product p-adic L-function attached to p-adic families of modular forms (2019) (https://arxiv.org/abs/1909.03165)

[11] Gilmore, Hamish L-invariants and congruences for Galois representations of dimension 3, 4, and 8, Ph. D. Thesis, University of Waikato (New Zealand) (2020)

[12] Greenberg, Ralph; Vatsal, Vinayak On the Iwasawa invariants of elliptic curves, Invent. Math., Volume 142 (2000) no. 1, pp. 17-63 | DOI | MR | Zbl

[13] Gross, Benedict H.; Zagier, Don B. Heegner points and derivatives of L-series, Invent. Math., Volume 84 (1986), pp. 225-320 | DOI | MR

[14] Hida, Haruzo On p-adic L-functions of GL(2)×GL(2) over totally real fields, Ann. Inst. Fourier, Volume 41 (1991) no. 2, pp. 311-391 | DOI | Numdam | MR

[15] Hsieh, Ming-Lun Hida families and p-adic triple product L-functions, Am. J. Math., Volume 143 (2021) no. 2, pp. 411-532 | DOI | MR

[16] Hsieh, Ming-Lun; Yamana, Shunsuke Four variable p-adic triple product L-functions and the trivial zero conjecture (2019) (https://arxiv.org/abs/1906.10474v2)

[17] Ikeda, Tamotsu On the location of poles of the triple L-functions, Compos. Math., Volume 83 (1992) no. 2, pp. 187-237 | Numdam | MR

[18] Kings, Guido; Loeffler, David; Zerbes, Sarah Livia Rankin-Eisenstein classes and explicit reciprocity laws, Camb. J. Math., Volume 5 (2017) no. 1, pp. 1-122 | DOI | MR

[19] Kriz, Daniel; Li, Chao Goldfeld’s conjecture and congruences between Heegner points, Forum Math. Sigma, Volume 7 (2019), e15, 80 pages | DOI | MR

[20] Mazur, Barry; Tate, John; Teitelbaum, Jeremy On p-adic analogues of the conjectures of Birch and Swinnerton-Dyer, Invent. Math., Volume 84 (1986), pp. 1-48 | DOI | MR

[21] Panchishkin, Alexey A. Non-archimedean L-functions of Siegel and Hilbert modular forms, Lecture Notes in Mathematics, 1471, Springer, 1991 | DOI | MR

[22] Shekar, Sudhanshu; Sujatha, Ramdorai Congruence formula for certain dihedral twists, Trans. Am. Math. Soc., Volume 367 (2015) no. 5, pp. 3579-3598 | DOI | MR

[23] Shimura, Goro The special values of the zeta functions associated with cusp forms, Commun. Pure Appl. Math., Volume 29 (1976), pp. 783-804 | DOI | MR

[24] Vatsal, Vinayak Canonical periods and congruence formulae, Duke Math. J., Volume 98 (1999) no. 2, pp. 397-419 | MR | Zbl

[25] Vatsal, Vinayak Integral periods for modular forms, Ann. Math. Qué., Volume 37 (2013) no. 1, pp. 109-128 | DOI | MR

Cited by Sources: